Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Drowsiness all the day - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   Tell Me
User :   Hi...
User :   Actually In these days I am feeling sleepy all the time
User :   I dont know why..
Doctor :   Ok..
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   Age:26, Occupation: Software Engineer, Married, No dependants
Doctor :   Do you have a good sleep during the night
User :   yes
User :   I never have issues in sleeping
User :   in these days I am consuming Levothyroxin pills
Doctor :   Ok..
Doctor :   since when areyou taking it..
User :   just from one month
Doctor :   Any other symptoms that you have other than this..
User :   I have gone through entire body health checkup....
Doctor :   any other medications..
User :   I am taking Vitamin D pills ....once a week
Doctor :   Ok.
User :   In my test, FT4 is 0.68 ng/DL
Doctor :   any particular reasons..
User :   doctor suggested me
Doctor :   Ok.
Doctor :   Has this complaint been since you have started the medicines..
User :   I want to ask one thing...FT4 range is inbetween .65 to 1.2 which is for a pregnant lad
Doctor :   Ok.
User :   at the time I was undergoing menstrual period was late by 10 days
Doctor :   Ok.
User :   so..I am thinking that FT4 range falls inbetween pregnancy range because of that
User :   is it is true?
Doctor :   Were you pregnant then is the key
Doctor :   If you were notthen there are reasons for the Periods to be dealyed..
User :   no...I am not pregnant...but my period was delayed by 10days at that time
Doctor :   Certainly then it will not have any impact
User :   ok..
User :   If we undergo a PAP test there are any possiblities to get delayed our periods?
Doctor :   No it has no impact on the periods.
User :   because this is the first time my periods were delayed by 10 days....
Doctor :   at all
User :   ohh..okk
Doctor :   periods are due to the Hormonal influence in the uterus and the various changes that take place so
User :   Is it is necessary for me to consume a Levothyroxin pill every day for my entire life even if my thyroid levels reach the requirements?
Doctor :   and any thing that can influence the periods will by\e the one that can
Doctor :   affect the hormonal imbalance..
User :   ok
Doctor :   thyroid levels will reach required levels only with the tablets
Doctor :   so there is no way that you can quit the tabs..
User :   In these days I am feeling some sort of tension(like when we do exercises...our heart will feel the same) in my chest area....
User :   Is it is becuase of the Thyroid?

Doctor :   Untreated thyroid status will lead to it..
User :   but now I am undergoing the medication for thyroid
Doctor :   once correction has started it will take some time for it to be regularized and normal
User :   ok...
Doctor :   Few adverse effects of thedrug are..
Doctor :   Nervousness, excitability, tremor, muscle weakness, cramps; sweating, flushing, heat intolerance, headache, insomnia, tachycardia, palpitations
User :   Is it is a really bad condition to have FT4 0.68 ...which should be in between 0.89 to 1.80?
Doctor :   there since the medications that you are taking are need to get adjusted to till then it will be this way
Doctor :   No its not at all with medications it will be fine
User :   what is the reason behind getting the hypothyroidism?
Doctor :   Actually speaking
Doctor :   There could be a lot of reasons for this condition
User :   generally what will be the reason?
Doctor :   Low Iodine status in the diet..
Doctor :   and the Autoimmune state where you will have the inborn error in th ebody..
User :   Now a days I am getting angry very frequently from past one year ...Is this is because of untreated Thyroid?
Doctor :   thats the irritative ness that can also be seen but the there could be many other factor too..
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
User :   I have filled up the form
Doctor :   Is there any thing else that I could help you with?
User :   Is it is possible to imrove my thyroid levels with diet ?
User :   because I cant take a medicine everyday....I am not in favour of having tablets everyday...
Doctor :   Avoid the CAbbage and Cauliflower in your diet they are Known Goitrogens..
Doctor :   I would recommend you to take the advice of a nutritionist who can help you with the menu you require based on your diet patterns. For all weight problems, please visit and , you can also call them alternatively at 0000
User :   ok..Thanks alot....
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor